# SDR 2006FA0001120

- Difficulty date: November 10, 2006
- Submitted: November 27, 2006
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Part serial: 85036008
- Condition: Failed
- Location: Engine
- Part time: 151 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER SPINS, BENDIX DOES NOT ENGAGE RING GEAR.  (K)
